# SDR ASAA2025051858061

- Difficulty date: May 18, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 75,686 hours, 39,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jam-Nut
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLEET SERVICES REPORTS THEY ARE NOT ABLE TO CLOSE THE L1 DOOR. GROUNDED - YES. TRANSFERRED DAMAGE TO LP 61106256. APPLIED LOCKTITE TO THE GUIDE ARM JAM NUT REF AMM 52-11-00-820-801. ACCOMPLISHED L1 DOOR OPS TEST PER AMM 52-11-00-700-801 OPS CK GOOD CLEARED.
